dietician-icon

Recovery from steroids

I have used sustanon 250 per week and deca durabolin 100 mg for 3 months. now i have problems with my body i dont feel that much energy. what should i take to recover from that
views-icons 43 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... Why did you use steroids??sustanon is testosterone .. Anabolic steroids ..its side effect hair loss, acne, gynecomastia and eventual cessation of the body’s natural testosterone production.steroids causes osteoporosis, fluid retention , muscle weakness etc... There is no detoxifing medicine . you have to consult general physician.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO